Ukrainian Mathematical Journal

, Volume 55, Issue 1, pp 164–170 | Cite as

Solvability of a Three-Point Boundary-Value Problem for a Second-Order Differential Inclusion

  • A. N. Vityuk


We investigate the problem of the existence of solutions of a three-point boundary-value problem for a second order differential inclusion.


Differential Inclusion Order Differential Inclusion 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. V. Bitsadze and A. A. Samarskii, “On some simplest generalizations of linear elliptic boundary-value problems,” Dokl. Akad. Nauk SSSR, 185, No. 4, 739–740 (1969).Google Scholar
  2. 2.
    V. A. Il'in and E. I. Moiseev, “A nonlocal boundary-value problem of the first kind for the Sturm - Liouville operator for differential and difference approaches,” Differents. Uravn., 23, No. 7, 1198–1207 (1987).Google Scholar
  3. 3.
    M. P. Sapagovas and R. Yu. Chegis, “On some boundary-value problems with nonlocal conditions,” Differents. Uravn., 23, No. 7, 1268–1274 (1987).Google Scholar
  4. 4.
    M. P. Sapagovas, “A boundary-value problem with nonlocal condition for a system of ordinary differential equations,” Differents. Uravn., 36, No. 7, 971–978 (2000).Google Scholar
  5. 5.
    S. F. De Blasi and G. Pianigiani, “Solution sets of boundary value problems for nonconvex differential inclusions,” Top Meth. Nonlin. Anal., 1, 303–313 (1993).Google Scholar
  6. 6.
    A. V. Bogatyrev, “Fixed points and properties of solutions of differential inclusions,” Izv. Akad. Nauk SSSR, Ser. Mat., 47, No. 4, 895–909 (1983).Google Scholar
  7. 7.
    A. Fryszkowski, “Continuous selections for a class on nonconvex multivalued maps,” Stud. Math., 76, 163–164 (1983).Google Scholar
  8. 8.
    K. Borsuk, Theory of Retracts [Russian translation], Mir, Moscow (1971).Google Scholar
  9. 9.
    E. B. Lee and L. Markus, Foundations of Optimal Control Theory [Russian translation], Nauka, Moscow (1972).Google Scholar
  10. 10.
    M. Kisielewicz, Differential Inclusion and Optimal Control, PWV, Warsaw (1991).Google Scholar
  11. 11.
    S. B. Nadler, “Multivalued contracting mappings,” Pacif. J. Math., 30, No. 2, 475–488 (1969).Google Scholar
  12. 12.
    A. Bressan, A. Cellina, and A. Fryszkowski, “A class of absolute retracts in spaces of integrable functions,” Proc. Amer. Math. Soc., 122, No. 2, 413–418 (1991).Google Scholar
  13. 13.
    Yu. G. Borisovich, N. M. Bliznyakov, Ya. A. Izrailevich, and T. N. Fomenko, Introduction to Topology [in Russian], Vysshaya Shkola, Moscow (1980).Google Scholar

Copyright information

© Plenum Publishing Corporation 2003

Authors and Affiliations

  • A. N. Vityuk
    • 1
  1. 1.Odessa UniversityOdessa

Personalised recommendations